Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 32, NWS Atlanta, GA

February 10, 2013Forsyth County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 10, 2013, 7:50 PM EST for Forsyth County, Fulton County, Georgia. It took effect at Feb 11, 2013, 11:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 10, 2013, 7:50 PM EST (00:50 UTC)
In effect from
Feb 11, 2013, 11:00 AM EST
Expired
Feb 11, 2013, 5:02 AM EST
In force
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Forsyth County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 76 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 6.18 ft at Feb 11, 2013, 6:00 PM EST.

actionminormoderate51002/1102/12
Action stage
6 ft
Minor stage
7 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

971 
WGUS42 KFFC 110050
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EST SUN FEB 10 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES


.EXPECTED HEAVY RAINFALL WILL CAUSE SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC117-121-111450-
/O.NEW.KFFC.FL.W.0032.130211T1600Z-130213T1500Z/
/APHG1.1.ER.130211T1600Z.130212T0600Z.130213T0900Z.NO/
750 PM EST SUN FEB 10 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE BIG CREEK NEAR ALPHARETTA
* FROM MONDAY MORNING UNTIL WEDNESDAY MORNING.
* AT 730 PM SUNDAY THE STAGE WAS 2.7 FEET...AND RISING. 
* MINOR FLOODING IS FORECAST TO DEVELOP. 
* FLOOD STAGE IS 7 FEET. 
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE 
  MONDAY MORNING AND THEN CONTINUE TO RISE...REACHING NEAR 8 FEET BY 
  TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY 
  MORNING.
* AT 6 FEET...BANKFULL CONDITIONS ARE REACHED ALONG THE CREEK FROM 
  CUMMING IN FORSYTH COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH 
  FULTON COUNTY. SOME LOW LYING SPOTS ALONG THE BIG CREEK GREENWAY 
  WILL BEGIN TO FLOOD WITH A FEW INCHES OF WATER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON KIMBALL BRIDGE ROAD. WATER WILL BEGIN 
  TO ENTER LOW PORTIONS OF THE YMCA CAMPGROUND OFF PRESTON RIDGE ROAD.
  AT 7 FEET...FLOOD STAGE IS REACHED.  MINOR FLOODING OF WOODLANDS AND 
  FIELDS BEGIN ALONG THE CREEK FROM CUMMING IN FORSYTH COUNTY...TO 
  ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.  FLOODING STARTS TO 
  EXPAND IN PORTIONS OF THE BIG CREEK GREENWAY NEAR ALPHARETTA AND 
  SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT OF WATER...
  ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON KIMBALL BRIDGE 
  ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA CAMPGROUND OFF 
  PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.
  AT 8 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE 
  WOODLANDS AND FIELDS ALONG THE CREEK FROM NEAR CUMMING IN SOUTH 
  FORSYTH COUNTY TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. 
  ADDITIONAL PORTIONS OF THE BIG CREEK GREENWAY WILL EXPERIENCE MINOR 
  FLOODING WITH 1 TO 2 FEET OF WATER. MOST OF THE WALKING AND BIKING 
  PATHS WILL BE CLOSED...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE 
  GAGE ON KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. FURTHER PORTIONS 
  OF THE YMCA CAMPGROUND OFF PRESTON RIDGE ROAD WILL FLOOD.

$$
1 follow-up statement
597 
WGUS82 KFFC 111002
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 AM EST MON FEB 11 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES

 
GAC117-121-111032-
/O.CAN.KFFC.FL.W.0032.000000T0000Z-130213T1500Z/
/APHG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
502 AM EST MON FEB 11 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG CREEK NEAR ALPHARETTA
* AT 4 AM MONDAY THE STAGE WAS 5.8 FEET...AND STEADY.
* FLOOD STAGE IS 7.0 FEET. 
* BIG CREEK IS EXPECTED TO BEGIN FALLING AND NO LONGER EXPECTED TO 
  REACH FLOOD STAGE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 10, 7:03 PM EST, 47 minutes earlier.

Area forecast discussion, Feb 10, 7:03 PM EST, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EST SUN FEB 10 2013

.PREV DISCUSSION...

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
/ISSUED 247 PM EST SUN FEB 10 2013/
OF COURSE THE MAIN CONCERN OF THE SHORT TERM IS THE HEAVY RAIN THAT
WILL BE MOVING IN THIS AFTERNOON AND EVENING. A SECONDARY CONCERN IS
POTENTIAL FOR STRONG STORMS. FOR DAYS NOW GUIDANCE HAS BEEN POINTING
TO THE CUTOFF LOW IN THE UPPER MIDWEST MOVING TOWARD THE GREAT
LAKES...WITH A TRAILING COLD FRONT DRAGGING ACROSS THE MID-SOUTH AND
INTO THE SOUTHEAST OVERNIGHT TONIGHT. UPPER RIDGING ACROSS THE
CARIBBEAN WITH THE TROUGHINESS OVER THE CENTRAL PORTION OF THE
COUNTRY HAS LED TO DEEP SOUTHWEST FLOW ALOFT WITH STRONG 50-60KT LOW
LEVEL JET MOVING ACROSS THE AREA.

MOISTURE WILL INCREASE SIGNIFICANTLY THIS AFTERNOON WITH PW VALUES
RANGING FROM 1.4 /NAM/ TO 1.6 /GFS/. EITHER VALUE IS ABOVE THE 99TH
PERCENTILE BASED ON CLIMATOLOGICAL PW VALUES WITH 1.6 BEING ABOVE
THE MAX CLIMATOLOGICAL PW. WITH THESE PW VALUES...RAIN RATES COULD
BE ANOMALOUSLY HIGH AND MODEL QPFS MIGHT NOT BE ABLE TO CAPTURE WHAT
IS GOING ON. SOME OBSERVATIONS FROM THE LOWER SOUTH HAVE INDICATED
RATES OF 0.5-1 INCH PER HOUR IN THE MORE CONVECTIVE CELLS. WITH
THIS...AM DEFINITELY CONCERNED ABOUT FLOOD/FLASH FLOOD POTENTIAL...
ESPECIALLY WITH THE MAIN SURGE OF PRECIP MOVING IN FROM 00-06Z
TONIGHT ACROSS NORTH GEORGIA. GFS QPF IS ON THE HIGH SIDE /ALMOST 3
INCHES/ BUT GFS ALSO HAS A LOW PV ANOMALY /AND CONVECTIVE FEEDBACK/
CONTRIBUTING TO ITS HIGHER QPF...AS IS TYPICAL. THAT SAID...EVEN
THE SREF HAS WIDESPREAD 0.75-1 INCH FROM 00-06Z TONIGHT. BY THE
NATURE OF ENSEMBLE GUIDANCE...SREF IS TYPICALLY LOWER THAN
DETERMINISTIC GUIDANCE SO THIS IS A BIT CONCERNING. 12Z ECMWF HAS
ALSO SLOWED DOWN TIMING FROM ITS PREVIOUS RUNS. HAVE INCREASED AND
SLOWED DOWN HPC QPF VALUES BUT DO NOT HAVE A GREAT HANDLE ON WHAT
MIGHT HAPPEN. WE CONTINUE TO ADVERTISE WIDESPREAD 2-4 INCHES
OVERNIGHT TONIGHT BUT RESIDENTS ACROSS NORTH GEORGIA SHOULD REMAIN
ALERT IN CASE HIGHER AMOUNTS ARE OBSERVED. SEE HYDROLOGY SECTION
BELOW FOR MORE ON IMPACTS.

AS FOR THUNDER POTENTIAL...MUCAPE VALUES ON ALL MODELS REMAIN
GENERALLY BELOW 800 J/KG...WITH THE GFS LOWEST AND NAM HIGHEST AS
USUAL. THAT SAID HOWEVER...SEEING QUITE A BIT OF LIGHTNING OUT IN
MISSISSIPPI AND ALABAMA SO WENT AHEAD AND KEPT SLIGHT CHANCE THUNDER
IN MOST OF THE GRIDS THIS EVENING AND OVERNIGHT. WITH THE LOW LEVEL
JET SETTING UP FOR OVERNIGHT...THE AMOUNT OF SHEAR MOVING INTO THE
AREA INCREASES ESPECIALLY ACROSS WEST CENTRAL GEORGIA AS THE FRONT
APPROACHES. TIMING OF THE FRONT IS GENERALLY AFTER MIDNIGHT TO MOVE
INTO GEORGIA...AND WITH BEST STRONG TO POTENTIAL SEVERE WEATHER
THREAT LINING UP WITH THE FRONT THIS WARRANTS KEEPING THUNDER IN
OVERNIGHT. SPC SLIGHT RISK FOR DAY1 GOES RIGHT UP TO THE BORDER WITH
ONLY MINIMAL SEVERE PROBS PUSHING INTO WEST CENTRAL GEORGIA. USED A
NAM/GFS BLEND TO CALCULATE EXPERIMENTAL SHERB /SEVERE HAZARDS IN
ENVIRONMENTS WITH REDUCED BUOYANCY - DEVELOPED LIKE STP WITH VALUES
GREATER THAN 1 MEANING HIGH SHEAR-LOW CAPE SEVERE WEATHER POSSIBLE/
PARAMETER AND AFTER 00Z DO SEE AN AREA OF GREATER THAN 1 NOSING INTO
WEST CENTRAL GEORGIA WITH VALUES HOVERING NEAR 1 THROUGH 06Z
ESPECIALLY ACROSS CENTRAL GEORGIA. THAT SAID...DO NOT EXPECT MUCH IN
THE WAY OF SEVERE WEATHER BUT CANNOT RULE OUT A DAMAGING WIND GUST
OR TWO. OTHER CONCERN WOULD BE DUE TO THE VERY STRONG LOW LEVEL
JET...50-60KT AT 925MB...COULD STILL SEE STRONG GUSTS COMING DOWN
WITH THE RAIN EVEN WITHOUT THUNDER OR OTHERWISE CONVECTIVE WEATHER.
CURRENT WIND/WIND GUSTS GRIDS NOT ENOUGH FOR WIND ADVISORY CRITERIA
BUT THESE MAY BE TOO LOW DEPENDING ON HOW MUCH OF THE JET ABOVE IS
ABLE TO PENETRATE TO THE SURFACE.

TDP

LONG TERM /TUESDAY THROUGH SUNDAY/...
/ISSUED 247 PM EST SUN FEB 10 2013/
A SERIES OF DISTURBANCES WILL BRING A COUPLE OF CHANCES FOR HEAVY
RAIN TO MAINLY CENTRAL GA TUESDAY THROUGH WEDNESDAY. AT THIS
TIME... BOTH GFS AND ECMWF SEEM TO BE TARGETING MAINLY CENTRAL GA
WITH THE HEAVIEST RAINFALL AMOUNTS... WHERE MODEL GUIDANCE AND HPC
ARE INDICATING 2-4 INCHES ARE POSSIBLE OVER THIS TIME PERIOD.
ALTHOUGH CENTRAL GA SEEMS TO BE TAKING THE HEAVIES RAINFALL
AMOUNTS... ITS IMPORTANT TO NOTE THAT ANY ADDITIONAL RAINFALL OVER
NORTH GA WILL JUST ADD TO ANY ON-GOING FLOOD PROBLEMS THERE. THESE
RAINFALL AMOUNTS OVER CENTRAL GA COULD ALSO RESULT IN SOME MINOR
FLOOD PROBLEMS THERE... AND TYPICAL FLOOD PRONE AREAS SHOULD BE
CLOSELY MONITORED. THURSDAY STILL LOOKS DRY...THEN BOTH GFS AND
ECMWF SHOW A COUPLE OF FAST MOVING DISTURBANCES BRINGING A SLIGHT
CHANCE OF LIGHT RAIN OR SNOW TO THE FAR NORTHERN COUNTIES EARLY
SATURDAY MORNING AND AGAIN EARLY SUNDAY MORNING. AT THIS TIME...
STILL MUCH UNCERTAINTY ON AVAILABLE MOISTURE... SO LITTLE TO NO
ACCUMULATIONS ARE EXPECTED... BUT WILL BARE WATCHING.

39

HYDROLOGY...
/ISSUED 247 PM EST SUN FEB 10 2013/
STILL EXPECTING AROUND 2-4 INCHES OF STORM TOTAL PRECIP ACROSS
MUCH OF NORTH GA TONIGHT... WITH ISOLATED HIGHER AMOUNTS POSSIBLE.
THESE AMOUNTS OVER ALREADY MOIST SOIL CONDITIONS WILL LIKELY CAUSE
FLOOD PROBLEMS...WITH TYPICAL CREEKS AND STREAMS ACROSS NORTH GA
GOING INTO FLOOD OVERNIGHT... WITH ADDITIONAL WATERWAYS EXPERIENCING
A SLOWER RISE BUT STILL REACHING FLOOD STAGE ON MONDAY. FLASHY
AREAS IN NORTH AND NORTHWEST GEORGIA...SPECIFICALLY LOOKOUT CREEK
AND WEST CHICKAMAUGA CREEK...WILL LIKELY NEED WARNINGS TONIGHT.
BIG CREEK AT ALPHARETTA IS FORECAST TO GO INTO FLOOD ON MONDAY. AS
THE HEAVIEST RAIN SHIFTS SOUTH DURING THE DAY ON MONDAY... SHOULD
START TO SEE RISES ON OTHER CREEKS. HAVE LEFT THE FLASH FLOOD
WATCH IN EFFECT FROM 7 PM THIS EVENING THROUGH 1 PM MONDAY WHEN
THE HEAVIEST RAINS ARE EXPECTED.

&&

.AVIATION...
00Z UPDATE...
LINE OF STRONGER SHOWERS MOVING THROUGH ATL AREA. TS IS VERY
ISOLATED BUT WITH TS IN THE ATL AREA HAVING BEEN REPORTING DID
INCLUDE THIS WITH THE STRONGER LINE OF SHOWERS. CHANCE OF TS
SHOULD DIMINISH BEHIND THIS LINE. WINDS WITH THE LINE WILL LIKELY
BRIEFLY SHIFT FROM THE EAST SIDE TO NW BUT SHOULD LAST FOR NO MORE
THAN ONE HOUR. ONCE THIS LINE COMES THROUGH WILL SEE RA CONTINUE
THROUGH THE MORNING WITH CIGS DECREASING TO IFR OVERNIGHT. LARGE
UNCERTAINTY IN THE VSBY FORECAST...ESPECIALLY THROUGH ABOUT 15Z
TOMORROW.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON CIGS. LOW CONFIDENCE ON VSBYS. MEDIUM
CONFIDENCE ON TIMING OF WIND SHIFT.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          53  63  43  55 / 100  90  30  60
ATLANTA         55  64  45  55 / 100  90  50  80
BLAIRSVILLE     47  61  37  55 / 100  50  20  50
CARTERSVILLE    53  62  41  58 / 100  60  30  60
COLUMBUS        63  67  49  58 / 100 100  70  90
GAINESVILLE     50  64  43  54 / 100  70  30  60
MACON           59  68  48  58 / 100 100  70  90
ROME            50  62  40  58 / 100  40  30  60
PEACHTREE CITY  58  64  42  54 / 100 100  60  80
VIDALIA         58  72  52  60 /  50  80  70  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR THE FOLLOWING
ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLARKE...COBB...DADE...DAWSON...DEKALB...DOUGLAS...
FANNIN...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL...
HARALSON...JACKSON...LUMPKIN...MADISON...MURRAY...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...ROCKDALE...
SOUTH FULTON...TOWNS...UNION...WALKER...WALTON...WHITE...
WHITFIELD.

&&

SHORT TERM...TDP/11
LONG TERM....39
AVIATION...11
Hazardous weather outlook, Feb 10, 5:20 AM EST, 14 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 AM EST SUN FEB 10 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
520 AM EST SUN FEB 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

.WEATHER HAZARDS EXPECTED...
FLASH FLOODING POSSIBLE ACROSS NORTH GEORGIA TONIGHT.
ISOLATED STRONG THUNDERSTORMS POSSIBLE ACROSS PORTIONS OF NORTH AND
CENTRAL GEORGIA TONIGHT.

.DISCUSSION...
A WARM FRONT MOVING NORTH AHEAD OF A COLD FRONT WILL BRING A PERIOD
OF MODERATE TO HEAVY RAIN ACROSS NORTH GEORGIA...MAINLY TONIGHT. 2
TO 3 INCHES OF RAIN CAN BE EXPECTED AND FLASH FLOODING IS POSSIBLE.
ALSO ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE OVER PORTIONS OF
NORTH AND CENTRAL GEORGIA DUE TO STRONG WIND SHEAR AND WEAK
INSTABILITY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
MODERATE TO HEAVY RAIN WILL CONTINUE ACROSS THE AREA AND SHIFT MORE
TO CENTRAL GEORGIA FROM LATER MONDAY INTO TUESDAY...WITH POTENTIAL
FLOODING CONCERNS CONTINUING. THUNDERSTORMS WILL BE POSSIBLE OVER
CENTRAL AND PORTIONS OF NORTH GEORGIA MONDAY AND PORTIONS OF NORTH
AND CENTRAL GEORGIA TUESDAY INTO WEDNESDAY. A PERIOD OF WINDY
CONDITIONS CAN BE EXPECTED ON WEDNESDAY AND AGAIN ON FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SPOTTERS AND
EMERGENCY MANAGERS SHOULD MONITOR THE LATEST WEATHER UPDATES.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 9:00 PM ESTSpecial Weather StatementFFCSchley, Stewart, Webster45 min
Feb 10, 9:38 PM ESTSpecial Weather StatementFFCSchley, Sumter37 min
Feb 11, 12:09 AM ESTRiver Flood WarningFFCForsyth4 hr
Feb 11, 1:04 PM ESTFlood WatchFFCBaldwin, Barrow, Bibb, Bleckley, Butts, Carroll and 69 more36 hr

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.